When i masterbate it takes me forever (like 20 minutes) or I go really fast and it takes 6-10 minutes.
Recently I had sex and we were at it for a good 5-10 minutes and nada. What happens is i don't feel that
much in that area sexually, as if it were numb to pleasure. It wasn't always like this, this happened when i was
on prozac a few months back and i am now on welbutrin + abilify + Vyvanse. This really *****, any help or ideas
on fixing this?
Prozac is known for having that effect. If you can do without the meds, possibly by substituting a different med or maybe exercise, then you might give it a try. But if you decide to try this, talk to your doctor and do be sure to substitute something else. Don't just go off your meds cold turkey.
First out there are a lot of women and girls who will just having you for sex, 20 minutes of sex, here we go.
Just try cutting back on your meds to see which work best, or see if you can find a herbal remedy try having a look on earthclinic under your symptems, but cut out the fast masterbating, it will never do you any good, remember what you do with your hand stays in your brain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.